# SDR SWAA2022020845209

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N433LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 33716
- Aircraft time: 52,871 hours, 30,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER FIXED T/E PANEL (I/B OF O/B FLAP) MIDDLE SEAL SUPPORT BRACKET IS CRACKED / R&R RH WING UPPER FIXED T/E PANEL (I/B OF O/B FLAP) MIDDLE SEAL SUPPORT BRACKET PER SRM.51-40-02
